# SDR SWIA201743749

- Difficulty date: August 22, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 29,434 hours, 28,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL IS CORRODED BETWEEN FS 409+128 - 559.   REPAIRED LH PRESSURE FLOOR SILL CORROSION BETWEEN FS 409+128 - FS 559 IAW REO.
